View : 104 Download: 0

SMALE SPACES FROM SELF-SIMILAR GRAPH ACTIONS

Title
SMALE SPACES FROM SELF-SIMILAR GRAPH ACTIONS
Authors
Yi, Inhyeop
Ewha Authors
이인협
SCOPUS Author ID
이인협scopus
Issue Date
2018
Journal Title
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
ISSN
0035-7596JCR Link

1945-3795JCR Link
Citation
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS vol. 48, no. 4, pp. 1359 - 1384
Keywords
Self-similar graph actionlimit dynamical systemlimit solenoidpositively expansive mapSmale space
Publisher
ROCKY MT MATH CONSORTIUM
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We show that, for contracting and regular self-similar graph actions, the shift maps on limit spaces are positively expansive local homeomorphisms. From this, we find that limit solenoids of contracting and regular self-similar graph actions are Smale spaces and that the unstable Ruelle algebras of the limit solenoids are strongly Morita equivalent to the Cuntz-Pimsner algebras by Exel and Pardo if self-similar graph actions satisfy the contracting, regular, pseudo free and G-transitive conditions.
DOI
10.1216/RMJ-2018-48-4-1359
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE